# SDR AALA200800120

- Difficulty date: January 21, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 69,910 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT AT AFT ENTRY DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT AFT ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
